# SDR REXA2020021260188

- Difficulty date: January 26, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 29,608 hours, 19,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31701712
- Condition: Corroded
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR FWD SIDE PANEL IS CORRODED AT THE TOP.
REPAIRED PASSENGER DOOR FWD SIDE PANEL IAW ENDEAVOR AIR EA NO:  CRJ952-10180 DATED 1/21/20 REV IR STEPS 1 THRU 4. WVAC EMP# 575756
